Guest Open Access Plus | Free Content | About | Sign in | New Users: Sign up | Mark List  

Current Psychopharmacology

Volume 1 Issue 2
ISSN: 2211-5560
eISSN: 2211-5579

 

   All Titles

  Psychotropics and Methadone in Acquired Long QT Syndrome
  pp.183-194 (12) Authors: Stephan Carlson, Russell Joffe
doi: 10.2174/2211556011201020183
 
 
      Abstract

There has long been a concern that all psychotropics may have adverse cardiac effects including prolongation of the QT interval. The recent expanded use of the atypical antipsychotics has increased these concerns. This is a selective review of the effect of the major classes of psychotropic drugs on the QT interval. The review also includes a review of methadone given the high co-morbidity between major psychiatric disorders and substance use disorders.

 
  Keywords: Acquired LQTS, drug-induced QT syndrome, methadone, psychiatry, psychotropics, QT interval, QT prolongation, sudden cardiac death, cardiometabolic risk, arrhythmogenic, mesoridazine, phenothiazines, hypomagnesemia, epidemiologic, tachyarrhythmias
  Affiliation: Staten Island University Hospital, 450 Seaview Avenue, Staten Island, NY 10305, USA.
 
  Key: New Content Free Content Open Access Plus Subscribed Content

Bentham Science Publishers
www.benthamscience.com

 

  Copyright © 1994 - 2014   Bentham Science Publishers